# SDR DALA1254906804

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 56,041 hours, 16,568 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WEATHER RADAR INOPERATIVE ON TAXI OUT.  TRANSCEIVER WILL SWEEP ANTENNA BUT WILL NOT PAINT WEATHER.
